# SDR R61A201404120530

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 1,180 hours, 736 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WITH THE BRAKES IN AUTO MODE ON MEDIUM,  THE ACFT SEEMED LIKE IT WOULD NOT SLOW DOW EVEN WHILE PRESSING DOWN ON PEDALS AS HARD AS POSSIBLE.  AFTER THE ACFT HIT 10 KNOTS THE PLANE WOULD STOP SUDDENLY.  MAINTENANCE BLED THE BRAKE SYSTEMS, INSPECTED BRAKES AND TEMP SENSORS AND PEFORMED TAXI CHECKS IAW AMM.  NO DEFECTS NOTED AND ACFT IS GOOD FOR SERVICE.
